MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that coating issue occurred.A renegade hi-flo kit was selected for use in the liver.During unpacking, it was noted that a section of guidewire had no coating.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
A2 - age at time of event: under 18 years.E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).
 
Additional Manufacturer Narrative
A2 - age at time of event: under 18 years.E1 - initial reporter facility name: (b)(6) hospital.E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the device was returned for evaluation.Inspection of the device revealed a shaft fracture and stretching inside the carrier hoop.Received guidewire showed no signs of damage or irregularities.Inspection of the device revealed a fractured/stretched shaft located at 16.7 cm to 24.5 cm from the strain relief.Media was returned in the form of a photo.The photo was reviewed which showed the device was fractured.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20152262
Report Number2124215-2024-54573
Device Sequence Number18207567
Product Code KRA
UDI-Device Identifier08714729280774
UDI-Public08714729280774
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2025
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0032627349
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale